# SDR SWIA202054886

- Difficulty date: December 12, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 13,003 hours, 7,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, CORROSION FOUND ON RT SEAT TRACK BETWEEN FR 13-14, AS MARKED.  C-CHECK RO 12/27/2020.  REMOVED AND REPLACED FWD WET AREA RT SEAT TRACK FR 12-20, REF EMB SRM.
